# SDR DALA2020040902225

- Difficulty date: April 6, 2020
- Submitted: April 9, 2020
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 64,672 hours, 23,504 cycles
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Pump
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6713 DURING INSPECTION FOUND ARCING AND BURN MARKS ON LH ACMP. CORRECTIVE ACTION: REMOVED AND REPLACED LH ACMP IAW B757 AMM 29-11-01. (1545221)
